# SDR DALA2021052102833

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 71,263 hours, 27,084 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 0697-TIRE- #8 TIRE FAILURE ON LANDING. CORRECTIVE ACTION: REPLACED #8 & #7 TIRES. OK FOR SERVICE.
